EXACTECH, INC. MONO REV STEM STD 21X245; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
01-010-21-4245 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent conversion from an im femoral nail to a left total hip arthroplasty.Subsequently, during physical therapy and weight-bearing, the patient experienced a midshaft femoral fracture.As a result, the patient underwent a revision surgery and fracture fixation approximately 3 weeks after initial implantation.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
D10: 170-28-00 - biolox delta femoral head 28mm od, +0mm: b198879.Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.